MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) MERLIN@HOME RF VERSION; Pacemaker/icd/crt non-implanted components

ABBOTT MEDICAL (CRM-SYLMAR) MERLIN@HOME RF VERSION; Pacemaker/icd/crt non-implanted components
Model Number EX1150W
Medical Device Problem Codes Break (1069); Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient¿s home monitoring transmitter was damaged, with visible burn damage observed.The transmitter was exchanged.There were no patient consequences.

Brand Name
MERLIN@HOME RF VERSION
Common Device Name
Pacemaker/icd/crt non-implanted components
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24908354
Report Number2017865-2026-08032
Device Sequence Number9827536
Product Code OSR
UDI-Device Identifier05415067034809
UDI-Public(01)05415067034809(10)
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX1150W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale